Universidad Complutense de Madrid
E-Prints Complutense

L(Infinity)(L(1)) And L(1)(L(Infinity)) Are Not Isomorphic

Impacto

Downloads

Downloads per month over past year

Cembranos, Pilar and Mendoza Casas, José (2008) L(Infinity)(L(1)) And L(1)(L(Infinity)) Are Not Isomorphic. Journal of Mathematical Analysis and Applications, 341 (1). pp. 295-297. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

91kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X07012577



Abstract

The Statement Of The Title Is Proved.


Item Type:Article
Uncontrolled Keywords:Banach Spaces; Sequence Spaces; Isomorphism;Mathematics, Applied; Mathematics
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:14899
Deposited On:19 Apr 2012 09:15
Last Modified:13 Jun 2018 08:49

Origin of downloads

Repository Staff Only: item control page